# SDR FXTA20210505006

- Difficulty date: November 7, 2017
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N867BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5243
- Aircraft time: 1,907 hours, 4,004 cycles
- Engine: Pwc PT6A140
- Engine time: 1,907 hours, 4,004 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: S26154
- Condition: Failed
- Location: Fuel System
- Part time: 1,907 hours, 4,004 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE LIGHT CAME ON DURING START-UP. SENSOR ON ENGINE HAD FAILED
